R. Almgren and N. Chriss, Optimal execution of portfolio transactions, Journal of Risk, vol.3, p.111, 2001.
DOI : 10.21314/jor.2001.041

URL : http://www.cims.nyu.edu/~almgren/papers/optliq.pdf

C. Alasseur, E. Gobet, I. Pimentel, and X. Warin, Cost Management under asymmetric risk valuation. Working paper, p.65, 2018.

F. Abergel and N. Millot, Nonquadratic local risk-minimization for hedging contingent claims in incomplete markets, SIAM Journal on Financial Mathematics, vol.2, issue.1, p.30, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00620843

F. Bbd`bbd`06]-christophe-barrera-esteve, C. Bergeret, E. Dossal, A. Gobet, and . Meziou, Rémi Munos, and Damien Reboul-Salze. Numerical methods for the pricing of Swing options: a stochastic control approach, Methodology and Computing in Applied Probability, vol.8, issue.4, p.138, 2006.

R. Bellman, A Markovian decision process, Journal of Mathematics and Mechanics, vol.6, issue.5, p.123, 1957.

S. Borovkova and H. Geman, Seasonal and stochastic effects in commodity forward curves, Review of Derivatives Research, vol.9, issue.2, p.124, 2006.

. Bhl`bhl`18]-alessandro, C. Balata, M. Huré, H. Laurière, I. Pham et al., A Class of Finite-Dimensional Numerically Solvable McKean-Vlasov Control Problems, 2018.

D. Belomestny, A. Kolodko, and J. Schoenmakers, Regression methods for stochastic control problems and their convergence analysis, SIAM Journal on Control and Optimization, vol.48, issue.5, p.123, 2010.

R. Buckdahn, J. Li, S. Peng, and C. Rainer, Mean-field stochastic differential equations and associated pdes. The Annals of Probability, vol.45, p.93, 2017.
DOI : 10.1214/15-aop1076

A. Balata and J. Palczewski, Regress-Later Monte Carlo for optimal control of Markov processes, pp.99-112, 2017.

P. Dimitir, S. Bertsekas, and . Shreve, Stochastic optimal control: the discrete-time case, Athena Scientific, p.139, 1996.

B. Bouchard and N. Touzi, Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations, Stochastic Processes and their Applications, vol.111, p.123, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00103046

B. Bouchard and X. Warin, Monte-Carlo Valuation of American Options: facts and new algorithms to Improve existing methods, Numerical Methods in Finance, pp.215-255

. Springer, , p.57, 2012.

P. Cardaliaguet, Lions' lectures at Collège de France, p.93, 2010.

J. Chassagneux, D. Crisan, and F. Delarue, A probabilistic approach to classical solutions of the master equation for large population equilibria, p.93, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01144845

P. Christodoulou, N. Detering, and T. Meyer-brandis, Quadratic hedging with multiple assets under illiquidity with applications in energy markets, p.29, 2017.

R. Carmona, J. Fouque, and L. Sun, Mean field games and systemic risk, Communications in Mathematical Sciences, vol.13, issue.4, p.110, 2015.
DOI : 10.2139/ssrn.2307814

URL : http://arxiv.org/pdf/1308.2172

O. Cappé, E. Moulines, and T. Rydén, Inference in Hidden Markov Models, p.124, 2009.

S. Crepey, Financial modeling: a Backward Stochastic Differential Equations perspective, p.30, 2013.

L. Clewlow and C. Strickland, Energy Derivatives: Pricing and Risk Management, p.134, 2000.

D. Egloff, Monte Carlo algorithms for optimal stopping and statistical learning, The Annals of Applied Probability, vol.15, issue.2, p.124, 2005.
DOI : 10.1214/105051605000000043

URL : https://doi.org/10.1214/105051605000000043

N. E. Karoui, S. Peng, and M. C. Quenez, Backward Stochastic Differential Equations in finance, Mathematical finance, vol.7, issue.1, p.31, 1997.

A. Friedman, Partial Differential Equations of Parabolic type, p.63, 2008.

H. Föllmer and M. Schweizer, Hedging by sequential regression: An introduction to the mathematics of option trading, Astin Bulletin, vol.18, issue.2, p.30, 1988.

H. Geman, Commodities and commodity derivatives-Modeling and Pricing for Agriculturals, Metals and Energy, p.134, 2005.
URL : https://hal.archives-ouvertes.fr/halshs-00144182

E. Gobet, J. Lemor, and X. Warin, A regression-based Monte Carlo method to solve backward stochastic differential equations, The Annals of Applied Probability, vol.15, issue.3, p.57, 2005.

H. Gevret, J. Lelong, and X. Warin, STochastic OPTimization library in C++, p.58, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01361291

E. Gobet, G. Liu, and J. Zubelli, A Non-intrusive Stratified Resampler for regression Monte Carlo: application to solving nonlinear equations, SIAM Journal on Numerical Analysis, vol.56, issue.1, pp.50-77, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01291056

O. Guéant and J. Pu, Portfolio choice, portfolio liquidation, and portfolio transition under drift uncertainty, p.114, 2016.

E. Gobet, I. Pimentel, and X. Warin, Option Valuation and Hedging using Asymmetric risk function: Asymptotic Optimality through Fully Nonlinear Partial Differential Equations. HAL preprint hal-01761234, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01761234

E. Gobet, I. Pimentel, and J. Zubelli, A Non-Intrusive Stratified Resampler for Multi-Factor Models: Application to the Pricing of Bermudan and Swing options. Working paper, 2018.

J. Gatheral and A. Schied, Dynamical models of market impact and algorithms for order execution, Handbook on Systemic Risk, p.112, 2013.

E. Gobet and E. Temam, Discrete time hedging errors for options with irregular payoffs, Finance and Stochastics, vol.5, issue.3, p.29, 2001.

E. Gobet and P. Turkedjiev, Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions, Mathematics of Computation, vol.85, issue.299, pp.1359-1391, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00642685

P. Glasserman and B. Yu, Simulation for American options: Regression now or regression later, p.99, 2002.

, International Energy Agency. World Energy Outlook. OECD IEA, p.66, 2016.

I. Karatzas, On the pricing of American options. Applied mathematics and optimization, vol.17, p.134, 1988.

I. Kharroubi, N. Langrené, and H. Pham, A numerical algorithm for fully nonlinear HJB equations: an approach by control randomization, Monte Carlo Methods and Applications, vol.20, issue.2, p.98, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00905899

I. Kharroubi, N. Langrené, and H. Pham, Discrete time approximation of fully nonlinear HJB equations via BSDEs with nonpositive jumps, Annals of Applied Probability, vol.25, p.112, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01172286

I. Karatzas and S. Shreve, Methods of mathematical finance, Springer Science &; Business Media, vol.39, 1998.

R. Kiesel, G. Schindlmayr, and . Börger, A two-factor model for the electricity forward market, Quantitative Finance, vol.9, issue.3, p.141, 2009.

P. Labordere, Deep Primal-Dual Algorithm for BSDEs: Applications of Machine Learning to CVA and IM. SSRN, p.105, 2017.

D. Lamberton, Optimal stopping and american options, Ljubljana Summer School on Financial Mathematics, p.134, 2009.

J. Lemor, E. Gobet, and X. Warin, Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations, Bernoulli, vol.12, issue.5, p.58, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00394976

P. Lions, Théorie des jeux de champ moyen et applications (mean field games). Cours du College de France, p.93, 2012.

M. Ludkovski and A. Maheshwari, Simulation methods for stochastic storage problems: A statistical learning perspective, p.102, 2018.

F. Longstaff and E. Schwartz, Valuing American options by simulation: a simple least-squares approach. The review of financial studies, vol.14, pp.113-147, 2001.

P. Massé and R. Boutteville, Les réserves et la régulation de l'avenir dans la vie économique, Hermann & Cie, p.123, 1946.

S. Nadarajah, F. Margot, and N. Secomandi, Comparison of least squares Monte Carlo methods with applications to energy real options, European Journal of Operational Research, vol.256, issue.1, p.112, 2017.

B. Pochart and J. Bouchaud, Option pricing and hedging with minimum local expected shortfall, Quantitative Finance, vol.4, issue.5, p.30, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00133198

M. Potters, J. Bouchaud, and D. Sestovic, Hedged Monte-Carlo: low variance derivative pricing with objective probabilities, Physica A: Statistical Mechanics and its Applications, vol.289, issue.3, p.124, 2001.
URL : https://hal.archives-ouvertes.fr/hal-00093147

R. Penrose, A generalized inverse for matrices, Mathematical proceedings of the Cambridge philosophical society, vol.51, p.128, 1955.

S. Peng, Nonlinear Expectations, Nonlinear Evaluations and Risk Measures, Stochastic Methods in Finance, p.30, 2004.

H. Pham, Dynamic L p-hedging in discrete time under cone constraints, SIAM Journal on Control and Optimization, vol.38, issue.3, p.30, 2000.

H. Pham, On some recent aspects of stochastic control and their applications, Probability Surveys, vol.2, p.123, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00009267

H. Pham, Feynman-Kac representation of fully nonlinear PDEs and applications, Acta Mathematica Vietnamica, vol.40, issue.2, p.123, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01172293

H. Pham, Linear quadratic optimal control of conditional McKean-Vlasov equation with random coefficients and applications. Probability, Uncertainty and Quantitative Risk, vol.1, p.142, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01305929

G. Pagès, H. Pham, and J. Printems, Optimal quantization methods and applications to numerical problems in finance. Handbook of computational and numerical methods in finance, p.101, 2004.

G. Pagès and A. Sagna, Markovian and product quantization of an R d-valued Euler scheme of a diffusion process with applications to finance. pré-pub LPMA 1670, p.113, 2015.

M. Puterman, Markov decision processes: discrete stochastic dynamic programming, p.123, 2014.

H. Pham and X. Wei, Dynamic Programming for Optimal Control of Stochastic McKean-Vlasov Dynamics, SIAM Journal on Control and Optimization, vol.55, issue.2, p.93, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01302289

L. Rogers, Monte Carlo Valuation of American Options, Mathematical Finance, vol.12, p.105, 2002.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften, vol.293, p.45, 1999.

M. Schweizer, A Guided Tour through Quadratic Hedging Approaches, Option Pricing, Interest Rates and Risk Management, pp.538-574, 1999.

E. Schwartz and J. Smith, Short-Term Variations Dynamics in and LongTerm Prices Commodity, Management Science, vol.46, issue.7, p.127, 2000.

J. Tsitsiklis and B. Van-roy, Regression methods for pricing complex American-style options, IEEE Transactions on Neural Networks, vol.12, issue.4, pp.123-134, 2001.

M. Wilhelm and C. Winter, Finite element valuation of Swing options, Journal of Computational Finance, vol.11, issue.3, p.138, 2008.